BROWSE

Related Scientist

jinha,kim's photo.

jinha,kim
이산수학그룹
more info

ITEM VIEW & DOWNLOAD

Independent domination of graphs with bounded maximum degree

Cited 0 time in webofscience Cited 0 time in scopus
211 Viewed 0 Downloaded
Title
Independent domination of graphs with bounded maximum degree
Author(s)
Eun-Kyung Cho; Jinha Kim; Kim, Minki; Sang-il Oum
Publication Date
2023-01
Journal
Journal of Combinatorial Theory. Series B, v.158, no.2, pp.341 - 352
Publisher
Academic Press
Abstract
© 2022 Elsevier Inc.An independent dominating set of a graph, also known as a maximal independent set, is a set S of pairwise non-adjacent vertices such that every vertex not in S is adjacent to some vertex in S. We prove that for Δ=4 or Δ≥6, every connected n-vertex graph of maximum degree at most Δ has an independent dominating set of size at most [Formula presented]. In addition, we characterize all connected graphs having the equality and we show that other connected graphs have an independent dominating set of size at most [Formula presented].
URI
https://pr.ibs.re.kr/handle/8788114/13236
DOI
10.1016/j.jctb.2022.10.004
ISSN
0095-8956
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse